# SDR UPS01835754

- Difficulty date: April 3, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD PIT FWD DOOR STA 280 LONG 31R FITTING CRACKED AND CORRODED INSIDE TORQUE BOX.  REMOVED FITTING IAW DC8 SRM 51-1-21 DRILLED NEW FITTING IAW DC8 SRM 51- 1-24 AND DC8 SRM 51-1-20D INSTALLED NEW FITTING IAW DC8S RM 51-1-20D
